MathSciNet Relay Station
MathSciNet bibliographic data
MR204583 (34 #4422) 26.40
Ash, J. Marshall Generalizations of the Riemann derivative. Trans. Amer. Math. Soc. 126 1967 181–199.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement